# SDR ASOA201705023131

- Difficulty date: May 2, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 36,696 hours, 28,908 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287503617
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR IN THE BACK OF THE CABIN. FOUND BETWEEN ROW 20CD AND 23CD WALL LIGHTING HARNESS BURNED.  REMOVED AND REPLACED ELECTRICAL HARNESS. OPERATIONAL CHECKED GOOD.
